Tingling in the face can happen for a variety of reasons. The tingling may be a temporary sensation due to a short term health issue, or it might be a symptom of an underlying condition. Certain medications can affect nerve function. Although the symptoms will usually resolve once a person stops taking the medication, nerve damage may be permanent in rare cases. People undergoing treatment for HIV , AIDs, or cancer may be more at risk of experiencing tingling in the face due to their medications.
Dental Abscess with Facial Cellulitis
Medication for Facial Nerve Paralysis | NYU Langone Health
Left sided facial numbness is a symptom that involves a decreased or complete loss of sensation in this area of the body. It can be the result of several different conditions, including a stroke or migraine. Numbness on the left side of the face can present as a loss of feeling, but it may also produce a tingling or burning sensation. It is also possible for the facial muscles to become paralyzed and unable to move, which can cause one side of the face to droop. Some of the causes of left sided facial numbness are easily treatable, but others are more serious. In this article, we discuss some possible causes of this symptom and their treatment options.
Medication for Facial Nerve Paralysis
Facial nerve disorders can cause weakness on one or both sides of your face. You might lose your facial expressions, and find it difficult to eat, drink and speak clearly. It can also become difficult to close your eye and blink, which can lead to damage to your cornea. It's also known as idiopathic unilateral facial paralysis.
A dental abscess is an infection at the base of a tooth. It means a pocket of fluid pus has formed at the tip of a tooth root in your jawbone. This makes your face swell. Facial cellulitis is an infection of the skin and underlying soft tissues. This is a very serious condition.